Lönne, Michael; Penegini, Matteo

On asymptotic bounds for the number of irreducible components of the moduli space of surfaces of general type. II.

Doc. Math., J. DMV 21, 197-204 (2016)

Summary

Summary: In this paper we investigate the asymptotic growth of the number of irreducible and connected components of the moduli space of surfaces of general type corresponding to certain families of surfaces isogenous to a higher product with group $(\ZZ/2\ZZ)$^k. We obtain a significantly higher growth than the one in our previous paper [LP14].

Mathematics Subject Classification

14J10, 14J29, 20D15, 20D25, 20H10, 30F99

Keywords/Phrases

moduli spaces, surfaces of general type, Hurwitz action, surfaces isogenous to a product

Downloads